A case of tacrolimus-associated thrombotic microangiopathy after ABO-blood-type-incompatible renal transplantation

Asami Takeda, Yasuhiro Ohtsuka, Keij Horike, Daizyo Inaguma, Norihiko Goto, Yoshihiko Watarai, Kazuharu Uchida, Kunio Morozumi

研究成果: Article

2 引用 (Scopus)

抜粋

De novo thrombotic microangiopathy(TMA) is most commonly triggered by calcineurin inhibitors (CNI) and the prognosis is less severe than with recurrent TMA. However, it is difficult to distinguish de novo TMA from CNI toxicity and acute antibody-mediated rejection(AMR) soon after renal transplantation. We present a case of tacrolimus-associated TMA soon after ABO blood type incompatible renal transplantation that was difficult to differentiate from acute AMR. On day 9 his urine output decreased dramatically and the Scr level increased. His anti-blood type A antibody titer increased to ×16 postopratively and the tacrolimus trough level was higher than in our immunosuppressive regimen. Although we gave priority to anti-AMR treatment, adequate dose adjustment of tacrolimus after tacrolimus nephrotoxicity was diagnosed from graft biopsy could correct allograft dysfunction.

元の言語English
ページ(範囲)15-18
ページ数4
ジャーナルClinical Transplantation
25
発行部数SUPPL. 23
DOI
出版物ステータスPublished - 01-07-2011
外部発表Yes

    フィンガープリント

All Science Journal Classification (ASJC) codes

  • Transplantation

これを引用